HCG and Nipple Itchiness

Thread starter #1
Does anyone find that within a few hours of an HCG injection they can feel an itching in their nipples? I'm currently administering 2 x 50mg of test E and 2 x 300IU of HCG weekly. I never get itchy nipples after my sub q test injection, just the HCG. I haven't actually got gyno but always get itchy nipples after injection.

I'm assuming the HCG is trying to raise my E2 much more than the test E is. Last test on E2 was 52.7 pmol/L well within range (0 pmol/L - 191.99 pmol/L).
 
#2
Sensitive nipples occurs in the vast majority of men who undertake TRT. Men need the sensitive, LC, MS/MS, estradiol test.
 
#4
HCG is pretty well known to stimulate aromatase in the testes and that may be what you're getting, an E bump. You can cut the HCG dose in half say 150iu E3.5D and see if that resolves, smaller shots EOD like 150iu EOD, something like that.
 
#5
As both of my friends, Vince and Vince Carter, have mentioned, you're dealing with something that is unlikely to be a serious challenge to your TRT protocol. VC is right - adjusting your HCG dose/schedule may bring relief.
 
Top